# SDR AWXA200400190

- Difficulty date: February 9, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 19,044 hours, 7,308 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK CORROSION WAS FOUND ON FLOORBEAM BETWEEN FR 66 AND FR 68, Y1292 RT.   MAINTENANCE REMOVED DAMAGED FLOORBEAM BETWEEN FR 66 AND FR 68, Y1292 RT;   FABRICATED A NEW REPLACEMENT FLOORBEAM IAW DWG D53472172; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 9-14, PG. 7-10, 12, AND 16-17.
